Nontrivial Solution for Fractional Schrodinger-Poisson Type Equations with Double Critical Terms
CSTR:
Author:
Affiliation:

Clc Number:

O157.5

Fund Project:

  • Article
  • |
  • Figures
  • |
  • Metrics
  • |
  • Reference
  • |
  • Related
  • |
  • Cited by
  • |
  • Materials
  • |
  • Comments
    Abstract:

    This paper proves the existence of nontrivial solutions of the following fractional Schro dinger-Poisson type equations with double critical terms by using Mountain Pass Theorem and Concentration-Compactness principle. Because of the existence of double critical growth in the equations, it is difficult to verify the (PS) condition and get critical level of Mountain Pass.

    Reference
    Related
    Cited by
Get Citation

冯胜豪,王莉,黄玲.双临界项的分数阶薛定谔-泊松方程组非平凡解[J].华东交通大学学报英文版,2021,38(6):114-119.
Feng Shenghao, Wang Li, Huang Ling. Nontrivial Solution for Fractional Schrodinger-Poisson Type Equations with Double Critical Terms[J]. JOURNAL OF EAST CHINA JIAOTONG UNIVERSTTY,2021,38(6):114-119

Copy
Share
Article Metrics
  • Abstract:
  • PDF:
  • HTML:
  • Cited by:
History
  • Received:
  • Revised:
  • Adopted:
  • Online: February 23,2022
  • Published:
Article QR Code